On the motion planning of rolling surfaces

Abstract : In this paper, we address the issue of motion planning for the control system L R that results from the rolling without slipping nor spinning of a two dimensional Riemannian manifold M 1 onto another one M 2 . We present two procedures to tackle the motion planning problem when M 1 is a plane and M 2 a convex surface. The first approach rests on the Liouvillian character of L R . More precisely, if just one of the manifolds has a symmetry of revolution, then L R is shown to be a Liouvillian system. If, in addition, that manifold is convex and the other one is a plane, then a maximal linearizing output is explicitely computed. The second approach consists of the use of a continuation method. Even though L R admits nontrivial abnormal extremals, we are still able to successfully apply the continuation method if M 2 admits a stable periodic geodesic.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02320843
Contributor : Delphine Le Piolet <>
Submitted on : Saturday, October 19, 2019 - 4:56:40 PM
Last modification on : Wednesday, November 20, 2019 - 1:50:04 PM

Links full text

Identifiers

Collections

Citation

Abdelkader Chelouah, Yacine Chitour. On the motion planning of rolling surfaces. Forum Mathematicum, De Gruyter, 2003, 15 (5), pp.727-758. ⟨10.1515/form.2003.039⟩. ⟨hal-02320843⟩

Share

Metrics

Record views

21